# SDR HCMA0000227

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995BH
- Make and model: Snias AS350B2
- Aircraft serial: 2987
- Engine: Tmeca ARRIEL1D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550166670
- Condition: Worn
- Location: Engine
- Part time: 1,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER IS WORN BEYOND LIMITS.  (X)
